Taking 1 less Lamivir for almost 3 weeks
Feb 26, 2012
I've been taking Truvada and Stocrin (Efavirenz) since June last year. Last month, due to a shortage of Truvada, I was prescribed Lamivir and Viread. Today, while topping up my medicine box, I realized I've been taking 1 Lamivir (150g) instead of 2. And it's been going on for almost 3 weeks.
Are there going to be any side effects?
Response from Dr. Young
Hi and thanks for posting.
Clearly taking half dose of one of your HIV medications isn't ideal, but if you've been undetectable prior to this, I'd figure that your overall risk isn't great.
I'd let your health care provider know about the incorrect dosing. A follow up HIV viral load would be in order to make sure that there's no problem.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Anal Sex Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- How Long Does It Take For The Results Of A Hepatitis B Test?
- Is Cervical Cancer Contagious To Men?
- Over The Counter Drugs For Chlamydia
- Diarrhea Vomiting And Muscle Pain Early HIV Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.